# SDR CALA2025041703929

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 77,520 hours, 34,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTS REPORTED CABIN AIR SMELLED LIKE ROTTEN  EGGS AT BEGINNI NG OFDESCENT AND DOWN PER FLIGHT ATTENDANT DEBRIEF, AT TOP OF DESCENT FWD CABIN ONLY SMELLED STRONGLY OF SULFUR. WENT AWAY AFTER PARKING AT GATE. PER PILOTS NO SMELL NOTED IN FLIGHT DECK AT ANY POINT OF FLIGHT. OPERATED BOTH PACKS, COULD NOT DUPLICATE SMELL. NO SMELL DETECTED IN FWD OR AFT CABIN.
